<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

ON THE CHARACTERISTIC FUNCTION OF THE MULTIVARIATE t-DISTRIBUTION

dc.contributor.authorJoarder, Anwar H.
dc.contributor.authorAli, Mir M.
dc.date.accessioned2026-10-18T08:08:38Z
dc.date.issued1996
dc.description.abstractThis paper derives the characteristic function of the multivariate t-distribution in terms of a well-known special function, namely, the Macdonald function, which has been extensively studied by several authors in recent years.
dc.identifier.citationJoarder, A. H., & Ali, M. (1996). ON THE CHARACTERISTIC FUNCTION OF THE MULTIVARIATE t-DISTRIBUTION. Pak. J. Statist., 12(1), 55-62.
dc.identifier.urihttps://repository.ulab.edu.bd/handle/123456789/1233
dc.language.isoen_US
dc.publisherPak. J. Statist.
dc.subjectt-distribution
dc.subjectcharacteristic function of t-distribution
dc.subjectmultivariate t-distribution
dc.subjectMacdonald function
dc.titleON THE CHARACTERISTIC FUNCTION OF THE MULTIVARIATE t-DISTRIBUTION
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
On the characteristic function of the multivariate t-distribution.pdf
Size:
3.19 MB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed to upon submission
Description: